Vol. 10, No. 7, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
A vector field method for relativistic transport equations with applications
1539–1612

David Fajman, Jérémie Joudioux and Jacques Smulevici

Analytic hypoellipticity for sums of squares and the Treves conjecture, II
1613–1635

Antonio Bove and Marco Mughetti

Pliability, or the Whitney extension theorem for curves in Carnot groups
1637–1661

Nicolas Juillet and Mario Sigalotti

Trend to equilibrium for the Becker–Döring equations: an analogue of Cercignani's conjecture
1663–1708

José A. Cañizo, Amit Einav and Bertrand Lods

The $A_\infty$-property of the Kolmogorov measure
1709–1756

Kaj Nyström

$L^2$-Betti numbers of rigid $C^*$-tensor categories and discrete quantum groups
1757–1791

David Kyed, Sven Raum, Stefaan Vaes and Matthias Valvekens